Fervex 16 Tablets
Fervex 16 Tablets
Fervex Tabs is a medicinal product with paracetamol and chlorfenamine maleate. Indications for taking the drug are symptoms of colds, flu-like conditions, and nasopharyngitis. For use in patients over 15 years of age.
Fervex Tabs composition:
The active substances are paracetamol and chlorphenamine maleate. Each film-coated tablet contains 500 mg of paracetamol and 4 mg of chlorphenamine maleate and the excipients: croscarmellose sodium, hypromellose, microcrystalline cellulose, povidone K 90, glycerol dibehenate, magnesium stearate, coating substance (hypromellose (E 464), propylene glycol, E-15) (E 171), azorubine, aluminum lake (E 122), indigotine, aluminum lake (E 132), polishing substance (purified water, beeswax (E 901), carnauba wax (E 903), polysorbate 20 (E 432), sorbic acid (E 200)).
Fervex Tabs operation:
Paracetamol is an analgesic and antipyretic drug. Chlorphenamine is an antihistamine that helps to suppress the production of excessive nasal secretions. The medicinal product Fervex Tabs is recommended for the symptomatic treatment of colds, nasopharyngitis, and flu-like conditions.
The medicinal product Fervex Tabs is indicated for the treatment of colds, nasopharyngitis and flu-like conditions (e.g. watery nasal discharge and watery eyes, sneezing, headache and / or fever). Medicine for adults and adolescents over 15 years of age.
Keep the product out of reach of children at room temperature. It is recommended to protect against moisture and light.
Do not use in case of hypersensitivity to any component of the drug. Do not use in patients below 15 years of age. Do not use in cases of severe liver disease. Do not use if you are at risk of glaucoma. Do not use if you have difficulty urinating due to various factors, including an enlarged prostate.
Side effects of Fervex Tabs:
Some people may experience side effects when taking this medicine.
Side effects associated with the use of paracetamol: Immune system disorders: (rare) - Hypersensitivity reactions, e.g. anaphylactic shock, Quincke's edema, erythema, urticaria, skin rash - if any of these symptoms occur, stop using the medicine immediately; skin and subcutaneous tissue disorders: (very rare) - severe skin reactions; blood and lymphatic system disorders: (very rare) - thrombocytopenia, leukopenia and neutropenia; increase or decrease of INR; liver and biliary disorders: (frequency not known) - increased liver enzymes; gastrointestinal disorders: (frequency not known) - diarrhea, abdominal pain.
Side effects associated with the use of chlorfenamine maleate: neurovegetative effect - sedation or somnolence, more pronounced at the beginning of treatment, anticholinergic symptoms (dry mucous membranes, constipation, accommodation disorder, mydriasis, palpitations, risk of urinary retention), orthostatic hypotension, balance disorders, dizziness, memory impairment or concentration impairment, more often in the elderly, impaired coordination, tremor, confusion, hallucinations, less frequently symptoms of agitation: restlessness, nervousness and insomnia; hypersensitivity reactions - erythema, pruritus, eczema, purpura, urticaria, edema, more rarely Quincke's edema, anaphylactic shock; haematopoietic symptoms - leukopenia, neutropenia, thrombocytopenia, haemolytic anemia.
Dosage of Fervex Tabs:
Use as directed by your doctor or as directed on the leaflet. Adults, adolescents over 15 years of age (body weight over 50kg): a single dose is one tablet. Repeat the dose every 4 hours. The maximum daily dose is 4 tablets, do not exceed the recommended daily dose.